Asymptotic form of the solution of the problem of waves on the surface of a thin spherical layer of a stratified liquid in the presence of obstacles
Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 579-583
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_3_a16,
author = {S. A. Gabov and A. G. Sveshnikov and A. K. Shatov},
title = {Asymptotic form of the solution of the problem of waves on the surface of a thin spherical layer of a stratified liquid in the presence of obstacles},
journal = {Doklady Akademii Nauk},
pages = {579--583},
year = {1981},
volume = {260},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a16/}
}
TY - JOUR AU - S. A. Gabov AU - A. G. Sveshnikov AU - A. K. Shatov TI - Asymptotic form of the solution of the problem of waves on the surface of a thin spherical layer of a stratified liquid in the presence of obstacles JO - Doklady Akademii Nauk PY - 1981 SP - 579 EP - 583 VL - 260 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a16/ LA - ru ID - DAN_1981_260_3_a16 ER -
%0 Journal Article %A S. A. Gabov %A A. G. Sveshnikov %A A. K. Shatov %T Asymptotic form of the solution of the problem of waves on the surface of a thin spherical layer of a stratified liquid in the presence of obstacles %J Doklady Akademii Nauk %D 1981 %P 579-583 %V 260 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a16/ %G ru %F DAN_1981_260_3_a16
S. A. Gabov; A. G. Sveshnikov; A. K. Shatov. Asymptotic form of the solution of the problem of waves on the surface of a thin spherical layer of a stratified liquid in the presence of obstacles. Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 579-583. http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a16/